Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 549, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Nov 21, 2011, 10:25 PM CST for Hill County, Navarro County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2011, 10:25 PM CST (04:25 UTC)
- Expired
- Nov 21, 2011, 11:12 PM CST
- In force
- 47 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hill County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 391 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 514 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
461
WUUS54 KFWD 220425
SVRFWD
TXC217-349-220530-
/O.NEW.KFWD.SV.W.0549.111122T0425Z-111122T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CST MON NOV 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 PM CST
* AT 1024 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF BYNUM...AND MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HUBBARD AROUND 1030 PM...
DAWSON AROUND 1040 PM...
BLOOMING GROVE AROUND 1050 PM...
BARRY AROUND 1055 PM...
CORSICANA...ANGUS AND NAVARRO AROUND 1105 PM...
KERENS AROUND 1120 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3182 9649 3180 9658 3182 9672 3172 9694
3186 9703 3186 9706 3192 9711 3217 9672
3233 9639 3230 9630 3226 9628 3220 9615
3217 9618 3215 9612 3209 9612 3208 9609
3201 9605
TIME...MOT...LOC 0424Z 235DEG 39KT 3190 9695
$$2 follow-up statements
120
WWUS54 KFWD 220503
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 PM CST MON NOV 21 2011
TXC217-220512-
/O.CAN.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
HILL TX-
1103 PM CST MON NOV 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILL COUNTY IS
CANCELLED...
LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
3215 9675 3233 9638 3230 9630 3226 9628
3219 9615 3217 9618 3215 9612 3209 9612
3208 9609 3202 9605
TIME...MOT...LOC 0502Z 242DEG 41KT 3209 9649
$$
TXC349-220530-
/O.CON.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
NAVARRO TX-
1103 PM CST MON NOV 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CST
FOR NAVARRO COUNTY...
AT 1102 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OAK
VALLEY...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILDRED...RICE AND EUREKA AROUND 1110 PM CST...
POWELL AROUND 1115 PM CST...
KERENS AND GOODLOW AROUND 1120 PM CST...
LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
3215 9675 3233 9638 3230 9630 3226 9628
3219 9615 3217 9618 3215 9612 3209 9612
3208 9609 3202 9605
TIME...MOT...LOC 0502Z 242DEG 41KT 3209 9649
$$979
WWUS54 KFWD 220512
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CST MON NOV 21 2011
TXC349-220522-
/O.CAN.KFWD.SV.W.0549.000000T0000Z-111122T0530Z/
NAVARRO TX-
1112 PM CST MON NOV 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NAVARRO COUNTY IS CANCELLED...
AT 1112 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN
CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3182 9649 3180 9663 3183 9673 3206 9689
3215 9675 3233 9638 3230 9630 3226 9628
3219 9615 3217 9618 3215 9612 3209 9612
3208 9609 3202 9605
TIME...MOT...LOC 0512Z 242DEG 41KT 3214 9637
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 21, 9:28 PM CST, 57 minutes earlier.
Area forecast discussion, Nov 21, 9:28 PM CST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 928 PM CST MON NOV 21 2011 .UPDATE... WITH ANOTHER INTERESTING TURN OF EVENTS TONIGHT...OUR THOUGHTS ON STORM MODES FOR THE REMAINDER OF THE NIGHT HAVE CHANGED SLIGHTLY BUT STILL EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO OCCUR OVERNIGHT. WITH 850 MB WINDS STARTING TO VEER AHEAD OF THE APPROACHING UPPER LEVEL TROUGH NOW MOVING ACROSS THE TEXAS PANHANDLE...THE BEST ISENTROPIC LIFT IS SHIFTING EAST OF THE I-35 CORRIDOR. THIS IS WELL SUPPORTED BY THE NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE NORTHEASTERN PORTIONS OF THE CWA. EARLIER...THESE SHOWERS AND STORMS PRODUCED AN OUTFLOW BOUNDARY THAT MOVED EAST ACROSS THE CWA...PUSHING THE WARM FRONT BACK TO THE SOUTHEAST. THE NOW COLD FRONT WILL LIKELY CONTINUE TO SLOWLY PUSH SOUTHEAST...EXITING OUR AREA AFTER MIDNIGHT. IT IS POSSIBLE THAT THE FRONT COULD STALL OVER THE FAR SOUTHEASTERN ROW OF COUNTIES FROM HEARNE TO ATHENS BUT IT DOES APPEAR THAT THE FRONT WILL BE A SIGNIFICANT FOCUS FOR CONVECTION IN OUR CWA TONIGHT. INSTEAD...WE EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP OVER THE REGION AS LIFT FROM THE UPPER LEVEL TROUGH CONTINUES TO INTENSIFY OVER THE REGION AND MOVE EAST. AS SUPPORTED BY THE 00Z FWD SOUNDING...THE ATMOSPHERE ABOVE THE COLD FRONT REMAINS UNSTABLE BUT LAPSE RATES ARE FAIRLY WEAK. SOME OF THE SHORT RANGE MODELS ARE GENERATING A LINE OF ELEVATED RAIN/CONVECTION ALONG THE 850 MB FRONT AS IT MOVES ACROSS THE REGION TONIGHT. THE 850 MB FRONT MAY ALREADY BE NEARING THE WESTERN BORDER OF OUR CWA AND NEW CONVECTION HAS RECENTLY DEVELOPED AHEAD OF IT IN ERATH COUNTY. DECIDED TO KEEP LIKELY POPS ACROSS ALL BUT THE FAR WESTERN COUNTIES FOR TONIGHT AND ADJUSTED TEMPERATURES IN A FEW LOCATIONS BASED ON THE LATEST TRENDS AND THE CHANGE IN THE FRONTAL POSITION. THE MAIN THREATS THROUGH THE NIGHT WILL BE HEAVY RAIN...CLOUD TO GROUND LIGHTNING...AND HAIL UP 1 INCH IN DIAMETER. 82/JLD && .AVIATION... CONCERNS...CONVECTION//SEVERE POTENTIAL// AND IFR CONDITIONS. STRONG SHORTWAVE TROUGH...PER WATER VAPOR LOOP...PUSHING INTO WEST TEXAS THIS EVENING AS DEEP LAYER MOISTURE OVERRUNNING A STRONG FRONT RUNNING FROM KJCT TO KTPL...KHOT. CONSIDERABLE CONVECTION OCCURRING ACROSS OKLAHOMA AND NORTH OF THE METROPLEX. AS UPPER FORCING CONTINUES TO INCREASE THIS EVENING...ADDITIONAL CONVECTION WILL DEVELOP AND MOVE EAST ACROSS NORTH TEXAS. EXPECT KDFW TRACON TO BE AFFECTED BY THIS TSRA AND IFR-MVFR CIGS/VIS AT THE BEGINNING OF THE TAF...AND A REPEAT FOR BOTH KDFW AND KACT TRACONS 04-08Z. ANY SEVERE THUNDERSTORM WILL BE CAPABLE OF HAIL AROUND ONE INCH...AND THOSE OCCURRING IN THE WARM SECTOR COULD PRODUCE DAMAGING WINDS. THE FRONT WILL BE LIFTING NORTHWARD THIS EVENING AND KACT WILL SEE SOUTHERLY WINDS RETURN OVERNIGHT...ONLY TO RETURN NORTHERLY EARLY TUESDAY MORNING. AFTER 08Z...UPPER FORCING AND DYNAMICS FOR STRONG CONVECTION SHOULD BE MOVING EAST OF THE TAF SITES...BUT LOW CIGS SHOULD LINGER THROUGH DAYBREAK AND SLOWLY LIFT TO VFR MIDDAY OR EARLY AFTERNOON. 75 && .PREV DISCUSSION... /ISSUED 331 PM CST MON NOV 21 2011/ STRONG UPPER LEVEL SHORTWAVE NOW MOVING INTO WEST TEXAS WILL CROSS OKLAHOMA DURING THE OVERNIGHT HOURS. AHEAD OF THE UPPER SYSTEM... SOUTHERLY LOW LEVEL WINDS ATOP THE FRONTAL INVERSION WILL INCREASE AND STRENGTHEN ISENTROPIC LIFT. ALREADY THIS PROCESS IS OCCURRING ACROSS THE NW ZONES WHERE WIDESPREAD RAIN/STORMS ARE BREAKING OUT IN CONVECTIVELY UNSTABLE AIR MASS ABOVE FRONTAL INVERSION. REGION OF BEST ISENTROPIC LIFT WILL CONTINUE TO SPREAD EAST...MAXIMIZED GENERALLY ALONG AND NORTH OF I-20 BETWEEN NOW AND 10 PM. MEANWHILE...A WARM FRONT WILL BE PROGRESSING NORTH THROUGH THE EASTERN ZONES...LIKELY REACHING A LINE FROM BONHAM TO DALLAS TO GATESVILLE BY MIDNIGHT. BEHIND THE WARM FRONT TEMPERATURES WILL RISE INTO THE MID 60S TO NEAR 70...WITH MOST LOCATIONS ALONG/EAST OF I-35 EXPERIENCING RISING TEMPS THIS EVENING. ONCE THE UPPER TROUGH AXIS ARRIVES INTO THE REGION AROUND MIDNIGHT...THE WARM FRONT WILL STALL AND SLOSH BACK TO THE SOUTHEAST AS A COLD FRONT. AS THE FRONT STARTS MOVING SOUTHEAST...A LINE OF STORMS SHOULD FORM ALONG THE FRONT DUE TO LIFT FROM FRONTAL CONVERGENCE COMBINED WITH DYNAMIC FORCING FROM THE SHORTWAVE. THIS LINE OF STORMS WILL GENERALLY AFFECT THE EASTERN/SOUTHERN ZONES AFTER MIDNIGHT...AND SHOULD CLEAR THE CWA BY MID MORNING. THE NORTHWARD SURGE OF THE WARM FRONT WILL EXPOSE THE EASTERN HALF OF THE CWA TO THE WARM SECTOR...WHERE MODEST SURFACE BASED INSTABILITY WILL BE PRESENT. STRONGLY SHEARED AIR MASS WILL ALLOW FOR A THREAT OF SEVERE WEATHER...MAINLY SOUTHEAST OF A CANTON TO TEMPLE LINE. ISOLATED TORNADOES CANT BE RULED OUT...HOWEVER THIS THREAT IS CONDITIONAL TO WHETHER DISCRETE STORMS DEVELOP TONIGHT. OTHERWISE A FEW ELEVATED STORMS WITH MARGINALLY SEVERE HAIL WILL BE POSSIBLE IN THE COLD SECTOR THIS EVENING. COOLER/DRIER AIR WILL FILTER INTO THE REGION TOMORROW. MODEL GUIDANCE IS SPLIT ON THE DURATION/COVERAGE OF LOW CLOUDS TOMORROW AND THUS THE HIGH TEMP FORECAST IS OF LOW CONFIDENCE. AM SIDING WITH THE COOLER GUIDANCE SINCE THE HIGH RES MODELS AND SREF ARE ALL INDICATING LOW CLOUDS IN A VERY SHALLOW LAYER OF MOISTURE. EITHER WAY...ISENTROPIC DOWNGLIDE SHOULD ERADICATE CLOUDS BY LATE AFTERNOON. CLEAR SKIES AND TRANQUIL WEATHER IS EXPECTED WEDNESDAY AND THURSDAY WITH TEMPERATURES RATHER PLEASANT. NEXT UPPER LEVEL TROUGH ARRIVES FRIDAY...AND MOISTURE WILL RAPIDLY RETURN TO THE REGION THURSDAY NIGHT. SKIES WILL BE GENERALLY CLOUDY BY FRIDAY WITH RAIN DEVELOPING OVER THE REGION. NOT A LOT OF TIME FOR AIR MASS MODIFICATION...AND THUS INSTABILITY IS PROBABLY TOO LIMITED FOR THUNDERSTORMS WITH THIS SYSTEM. ALL FORECAST SOUNDINGS CONFIRM SHOWERS OR STEADY RAIN WOULD BE THE PRIMARY PRECIP TYPE...SO WILL REMOVE THUNDER EVERYWHERE EXCEPT THE EASTERN ZONES. RAIN SHOULD CLEAR OUT OF THE AREA BY SATURDAY MORNING WITH WINDY AND COOLER CONDITIONS EXPECTED INTO SUNDAY. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 63 44 69 44 / 100 10 0 0 0 WACO, TX 51 68 43 69 40 / 100 20 0 0 0 PARIS, TX 47 63 42 66 39 / 100 20 0 0 0 DENTON, TX 44 62 39 68 38 / 100 10 0 0 0 MCKINNEY, TX 45 61 40 68 37 / 100 10 0 0 0 DALLAS, TX 46 63 45 69 45 / 100 10 0 0 0 TERRELL, TX 49 64 43 68 40 / 100 30 0 0 0 CORSICANA, TX 52 67 45 70 42 / 100 40 0 0 0 TEMPLE, TX 53 71 44 71 40 / 90 30 0 0 0 MINERAL WELLS, TX 44 65 39 70 39 / 100 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 75/82
Hazardous weather outlook, Nov 21, 3:20 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CST MON NOV 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CST MON NOV 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH TEXAS. THE BEST COVERAGE OF ACTIVITY IS EXPECTED TO BE OVERNIGHT AS A LINE OF THUNDERSTORMS PROGRESSES EAST ACROSS THE AREA. SOME SEVERE STORMS ARE POSSIBLE AT ANY TIME...BUT MOST LIKELY IN THE EVENING AND OVERNIGHT HOURS. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE NEAR A WARM FRONT MOVING NORTHWEST THROUGH CENTRAL AND EAST TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM ACTIVITY IS EXPECTED TO PUSH OUT OF THE REGION EARLY TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE NEXT STORM SYSTEM MOVES THROUGH NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THIS AFTERNOON AND EVENING...AND DURING THE OVERNIGHT HOURS. 25
In the hours before
Special weather statement, Nov 21, 6:35 PM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CST MON NOV 21 2011
TXZ093-094-220100-
FANNIN TX-GRAYSON TX-
635 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN FANNIN COUNTY
EAST CENTRAL GRAYSON COUNTY
AT 635 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 60
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...BONHAM...DENISON...
ECTOR...KNOLLWOOD...POTTSBORO...SAVOY...WHITEWRIGHT AND EISENHOWER
STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3387 9588 3376 9585 3365 9585 3347 9641
3378 9675 3384 9659 3382 9652 3378 9650
3379 9642 3370 9634 3377 9629 3376 9619
3384 9615 3385 9601 3388 9600 3387 9595
3389 9592
TIME...MOT...LOC 0035Z 235DEG 50KT 3369 9638Special weather statement, Nov 21, 7:43 PM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CST MON NOV 21 2011
TXZ095-220215-
LAMAR TX-
743 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
LAMAR COUNTY
AT 743 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST
OF HUGO TO 17 MILES NORTH OF COMMERCE...MOVING EAST AT 50 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...DEPORT AND
PARIS.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3393 9555 3389 9554 3390 9551 3388 9549
3387 9539 3389 9531 3338 9531 3348 9560
3347 9568 3349 9578 3346 9585 3384 9585
3386 9581 3384 9577 3390 9575 3388 9571
3394 9560
TIME...MOT...LOC 0143Z 254DEG 44KT 3389 9559 3349 9579Local storm report, Nov 21, 9:08 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CST MON NOV 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG BELLS 33.45N 96.42W
11/21/2011 GRAYSON TX EMERGENCY MNGR
SEVERAL POWER LINES AND TREES BLOWN DOWN IN BELLS.Special weather statement, Nov 21, 9:50 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 950 PM CST MON NOV 21 2011 TXZ117-118-220445- TARRANT TX-PARKER TX- 950 PM CST MON NOV 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY WESTERN TARRANT COUNTY AT 950 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF AZLE TO 12 MILES NORTHWEST OF GRANBURY...MOVING NORTHEAST AT 50 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...AZLE... BENBROOK...BLUE MOUND...CROWLEY...EAGLE MOUNTAIN...EDGECLIFF... EVERMAN...FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...PELICAN BAY...RENO... RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA... WEATHERFORD...WESTWORTH...WHITE SETTLEMENT AND WILLOW PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3298 9775 3299 9724 3256 9725 3256 9806 TIME...MOT...LOC 0350Z 240DEG 51KT 3289 9752 3258 9788
Special weather statement, Nov 21, 10:12 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 PM CST MON NOV 21 2011
TXZ130-141-220515-
ERATH TX-COMANCHE TX-
1012 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
ERATH COUNTY
AT 1012 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF COMANCHE...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE...DE LEON...
DUBLIN...STEPHENVILLE...HUCKABAY AND MORGAN MILL.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3202 9888 3251 9808 3239 9801 3208 9787
3176 9871
TIME...MOT...LOC 0412Z 233DEG 34KT 3197 9857Special weather statement, Nov 21, 10:18 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CST MON NOV 21 2011
TXZ134-145-146-159-220515-
ELLIS TX-HILL TX-MCLENNAN TX-NAVARRO TX-
1018 PM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ELLIS COUNTY
SOUTHEASTERN HILL COUNTY
NORTH CENTRAL MCLENNAN COUNTY
NAVARRO COUNTY
AT 1017 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF HILLSBORO...MOVING
NORTHEAST AT 45 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3209 9612 3163 9710 3190 9732 3243 9648
3239 9644 3235 9645 3231 9635 3212 9611
TIME...MOT...LOC 0417Z 234DEG 39KT 3190 9700The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 6:04 PM CST | Special Weather Statement | FWD | Grayson | 26 min |
| Nov 21, 6:35 PM CST | Special Weather Statement | FWD | Fannin | 25 min |
| Nov 21, 7:10 PM CST | Areal Flood Advisory | FWD | Cooke, Fannin, Grayson | 4 hr |
| Nov 21, 7:43 PM CST | Special Weather Statement | FWD | Lamar | 32 min |
| Nov 21, 9:50 PM CST | Special Weather Statement | FWD | Parker, Tarrant | 55 min |
| Nov 21, 10:12 PM CST | Special Weather Statement | FWD | Comanche, Erath | 63 min |
| Nov 21, 10:18 PM CST | Special Weather Statement | FWD | Hill, Navarro | 57 min |
| Nov 21, 10:32 PM CST | Severe Thunderstorm Warning | FWD | Coryell, McLennan | 58 min |
| Nov 21, 11:23 PM CST | Severe Thunderstorm Warning | FWD | Falls, Limestone, McLennan | 52 min |
| Nov 21, 11:34 PM CST | Areal Flood Advisory | FWD | Comanche, Erath, Somervell | 3 hr |
| Nov 21, 11:44 PM CST | Special Weather Statement | FWD | Henderson | 61 min |
| Nov 22, 12:45 AM CST | Special Weather Statement | FWD | Bell, Coryell | 30 min |
| Nov 22, 1:13 AM CST | Special Weather Statement | FWD | Bell | 32 min |
| Nov 22, 1:21 AM CST | Special Weather Statement | FWD | Henderson | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.